# SDR FDEA202007271672

- Difficulty date: July 27, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 88,429 hours, 20,269 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB71771
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LELEFT WING - UPPER INBOARD SURFACE MAIN LANDING GEAR SUPPORT UPPER DOUBLER   SUSPECTED CORROSION NEAR INBOARD EDGE . STA XW 212.2972. LEFT HAND WING UPPER INBOARD SURFACE MAIN LANDING GEAR SUPPORT UPPER DOUBLER   NEAR INBOARD EDGE STATION XW 212.2972 CORROSION REMOVED FOUND EXCEED LIMIT AS   0.100 INCH MAXIMUM MATERIAL REMOVAL FOR GENERAL CORROSION PER SRM 57-20-01-1A .   AND REPAIRED AS PER EA # 1-5730-T0355553 P1 .  REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
